MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 3MMX8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 3MMX8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035463080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Rupture (2208)
Date of Event 05/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is 1 of the 4 reports.The device remains in patient.
 
Event or Problem Description
During the embolization procedure for the aneurysm with the status of sah (subarachnoid hemorrhage) at a-com artery, it was reported that the subject coil was implanted and then the intraoperative rupture occurred.The rupture was resolved by implanting additional coils and the patient recovered.
 
Additional Manufacturer Narrative
A review of the device history record could not be performed because the lot number was not reported.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.The reported aneurysm burst (rupture) is known risks associated with endovascular procedures and are listed as such in the device directions for use.Therefore, an assignable cause of anticipated procedural complication has been assigned to the reported event.
 
Event or Problem Description

Brand Name
TARGET 360 STANDARD 3MMX8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7612382
Report Number3008881809-2018-00266
Device Sequence Number16526411
Product Code HCG
UDI-Device Identifier07613252192558
UDI-Public07613252192558
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberM0035463080
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2018
Supplement Date Received by Manufacturer07/10/2018
Initial Report FDA Received Date06/18/2018
Supplement Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age49 YR